# SDR R61A201411181195

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,524 hours, 7,178 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: C1486651
- Part serial: 1836
- Condition: Failed
- Location: Te Flaps
- Part time: 1 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP POWER FAIL MESSAGE.  RAN QRH WITH NO SUCCESS. CREW DECLARED AN EMERGENCY DUE TO LANDING BEING MADE WITH FLAPS UNAVAILABLE.   LANDED AND TAXIED TO GATE WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT AND R & R BOTH THE FLAP TRANSDUCER AND FLUX DETECTOR VALVE IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
